MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system

BECTON DICKINSON, S.A. BD Phaseal; Closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number 515056
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: material #:515056 batch#: unknown.It was reported by a customer that they experienced 22 disconnections of the phaseal optima n40 o locking injector to the alaris tubing set spin collars.Verbatim: has experienced 22 disconnects of the phaseal optima n40 o locking injector to the alaris tubing set spin collars.These have led to delays in customer care and spills.Despite training and resources, this has been an ongoing challenge at.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Phaseal
Common Device Name
Closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50267868
Report Number3003152976-2026-00372
Device Sequence Number13341225
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown